# SDR SWAA107739

- Difficulty date: December 12, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 80,806 hours, 44,763 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645268A
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND RT WING NR 9 SPOILER UPPER SKIN DELAMINATED.  REMOVED AND REPLACED NR 9 SPOILER PER MM.
